# SDR USAA2013112500008

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 63,429 hours, 42,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Dirty
- Location: Girt Bar
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RT REAR SLIDE HARD TO ARM.  DEBRIS IN FLOOR GIRT BAR LATCH, CLEANED LATCH.  GIRT BAR OPERATIONS CHECKED GOOD.
